MathSciNet Relay Station
MathSciNet bibliographic data
MR2595336 46L54 (46L53 60E05 60E07)
Anshelevich, Michael Free evolution on algebras with two states. J. Reine Angew. Math. 638 (2010), 75–101.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement